# SDR YENA2021060800363

- Difficulty date: May 15, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 21,266 hours, 6,950 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 22,992 hours, 29,896 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 221, BOS-PBI. CREW REPORTED A DIRTY SOCK SMELL ON DESCENT STARTING AROUND 4000FT IN THE CABIN AND EVENTUALLY CAME INTO THE COCKPIT AROUND 3000FT. PACK 1 WAS ALREADY ON MEL. REPEAT ODOR EVENT. ACFT TAKEN OOS IN PBI FOR TS AND ECS DECONTAMINATION. DUE TO OIL LEAKAGE FROM APU FOUND DURING CABIN ODOR T/S STEPS, APU INOP ( APU SYSTEM ); R & R APU IAW AMM 49-11-11-000-004-001, SEE WO 1116000. MDDR 437714 CLEAR, PLACARD REMOVED, MX-4 UPDATED, MCC NOTIFIED."
